# SDR ASAA0180247

- Difficulty date: August 20, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, EMERGENCY FLOOR TRACK LIGHTING WAS INOPERATIVE AT ROWS 20-24.  RECONNECTED MODULES AT ROW 24.  LIGHT THEN OPERATED NORMALLY.  (M)
